Loading [MathJax]/jax/output/CommonHTML/jax.js
Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Matematicheskikh Nauk, 1972, Volume 27, Issue 4(166), Pages 161–178 (Mi rm5086)  

This article is cited in 4 scientific papers (total in 4 papers)

The index of elliptic operators. IV

M. F. Atiyah, I. M. Singer
References:
Bibliographic databases:
Document Type: Article
UDC: 517.4+513.83
Language: Russian
Citation: M. F. Atiyah, I. M. Singer, “The index of elliptic operators. IV”, Russian Math. Surveys, 27:4 (1972)
Citation in format AMSBIB
\Bibitem{AtiSin72}
\by M.~F.~Atiyah, I.~M.~Singer
\paper The index of elliptic operators. IV
\jour Russian Math. Surveys
\yr 1972
\vol 27
\issue 4
\mathnet{http://mi.mathnet.ru/eng/rm5086}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=385933}
\zmath{https://zbmath.org/?q=an:0237.58017}
Linking options:
  • https://www.mathnet.ru/eng/rm5086
  • https://www.mathnet.ru/eng/rm/v27/i4/p161
    Cycle of papers
    This publication is cited in the following 4 articles:
    1. Yu. A. Kordyukov, “Index theory and non-commutative geometry on foliated manifolds”, Russian Math. Surveys, 64:2 (2009), 273–391  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. B. V. Fedosov, “A periodicity theorem in the algebra of symbols”, Math. USSR-Sb., 34:3 (1978), 382–410  mathnet  crossref  mathscinet  zmath
    3. G. G. Kasparov, “Topological invariants of elliptic operators. I. K-homology”, Math. USSR-Izv., 9:4 (1975), 751–792  mathnet  crossref  mathscinet  zmath
    4. M. F. Atya, I. M. Zinger, “Indeks ellipticheskikh operatorov .V”, UMN, 27:4(166) (1972), 179–188  mathnet  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:699
    Full-text PDF :344
    References:73
    First page:2
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025